Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. Rohn and L. Berzolari
Title: Algebraische Raumkurven und abwickelbare Flächen
Additional book information: Band III 2 B, Heft 9. July, 1926. Pages 1229-1436.

Review Information:

Reviewer: Amos Black
Journal: Bull. Amer. Math. Soc. 42 (1936), 7
DOI: https://doi.org/10.1090/S0002-9904-1936-06228-2
American Mathematical Society